# SDR SWIA200616652

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 3,705 hours, 2,430 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 1LW9X
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AIRCRAFT WOULD YAW TO LEFT UNCOMMANDED SEVERAL TIMES.  MDC INDICATES NO FAULT HISTORIES, FCC DIAGNOSTICS INDICATE YD-SVO IN REPAIR CODES FROM FCC1.  SUSPECT AHC NR 1 INVALID INPUT TO FCC1.  REPLACED NR 1 AHC (AHRS) REF AMM 34-21-01.  OPERATIONAL CHECK GOOD.
